# SDR EISA20010110

- Difficulty date: July 28, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- Aircraft time: 64,823 hours, 44,805 cycles
- Engine: Pwa JT8D7B
- Engine time: 61,388 hours, 57,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE FLAME-OUT ON TAXI.  MOTORED ENG TO REMOVE EXCESS FUEL, RAN ENG AND OPS CHECK OK.
